MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYSCOPE DS; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYSCOPE DS; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546600
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a spyscope digital access & delivery catheter was used during an endoscopic retrograde cholangiopancreatography(ercp) procedure performed for the treatment of bile duct stones in the bile duct on (b)(6) 2024.During the procedure, the catheter could not be recognized after it was connected to the console.The procedure was not completed due to this event.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block e1: the initial reporter facility name is (b)(6).Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.
 
Additional Manufacturer Narrative
Block e1: the initial reporter facility name is (b)(6).Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of aborted/cancelled procedure.Block h10: the returned spyscope ds was analyzed and found that the scope was not able to display an image.The reported complaint was confirmed.During product analysis, the x-ray images of the distal tip observed lifting of the camera wires at the redistribution layer (rdl).The visualization problem is most likely that the camera wires lifted from the rdl, due to mechanical forces applied to the camera wire.This could have happened when the device was assembled or during tip articulation.Based on all gathered information, the probable cause selected for the image failure cause traced to component failure, which indicates that a random problem with a device component contributed to the event.
 
Event or Problem Description

Brand Name
SPYSCOPE DS
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key20014870
Report Number3005099803-2024-03955
Device Sequence Number15268376
Product Code FBN
UDI-Device Identifier08714729863236
UDI-Public08714729863236
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K142922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/03/2025
Device Model NumberM00546600
Device Catalogue Number4660
Device Lot Number0031368831
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2024
Supplement Date Received by Manufacturer11/12/2024
Initial Report FDA Received Date08/21/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexMale
Patient Weight86 KG